Semi-classical trace formula and clustering of eigenvalues for Schrödinger operators
Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 1, p. 17-83
@article{AIHPA_1998__68_1_17_0,
     author = {Petkov, Vesselin and Popov, Georgi},
     title = {Semi-classical trace formula and clustering of eigenvalues for Schr\"odinger operators},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {68},
     number = {1},
     year = {1998},
     pages = {17-83},
     zbl = {0919.35095},
     mrnumber = {1618918},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1998__68_1_17_0}
}
Petkov, Vesselin; Popov, Georgi. Semi-classical trace formula and clustering of eigenvalues for Schrödinger operators. Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 1, pp. 17-83. http://www.numdam.org/item/AIHPA_1998__68_1_17_0/

[1] V. Benci, , H. Hofer and P.H. Rabinowitz, A remark on a priori bound and existence of periodic solutions of hamiltonian systems, Periodic solutions of hamiltonian systems and related topics, NATO ASI Series, Series C, 209, 1987, pp. 85-88. | MR 920609 | Zbl 0656.34033

[2] R. Brcmmelhuis and A. Uribe, A semi-classical trace formula for Schrödinger operators, Commun. Math. Phys., Vol. 136, 1991, pp. 567-584. | MR 1099696 | Zbl 0729.35093

[3] F. Cardoso and G. Popov, Rayleigh quasimodes in linear elasticity, Comm. Partial Diff. Equations, Vol. 17, 1992, pp. 1327-1367. | MR 1179289 | Zbl 0795.35067

[4] A.-M. Charbonnel and G. Popov, A semi-classical trace formula for several commuting operators, Preprint, Université de Nantes, 1996.

[5] J. Chazarain, Spectre d'un hamiltonien quantique et mécanique classique, Comm. Partial Diff. Equations, Vol. 5, 1980, pp. 595-644. | MR 578047 | Zbl 0437.70014

[6] Y. Colin De Verdière, Sur le spectre des opérateurs elliptiques à bicaractéristiques toutes périodiques, Comment. Math. Helv., Vol. 54, 1979, pp. 508-522. | MR 543346 | Zbl 0459.58014

[7] S. Dozias, Opérateurs h-pseudo-différentiels à flot périodique et asymptotique semi-classique, Thèse de Doctorat, Université Paris XIII, 1994.

[8] J. Duistermaat, Oscillatory integrals, Lagrange immersions and infolding of singularities, Comm. in Pure and Appl. Math., Vol. 27, 1974, pp. 207-281. | MR 405513 | Zbl 0285.35010

[9] J. Duistermaat and V. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math., Vol. 29, 1975, 39-79. | MR 405514 | Zbl 0307.35071

[10] J.P. Françoise and V. Guillemin, On the period spectrum of a symplectic map, J. Funct. Anal., Vol. 100, 1991, pp. 317-358. | MR 1125229 | Zbl 0739.58020

[11] V. Guillemin and A. Uribe, Circular symmetry and the trace formula, Invent. Math., Vol. 96, 1989, pp. 385-423. | MR 989702 | Zbl 0686.58040

[12] T. Guriev and Yu. Safarov, Sharp asymptotics of the spectrum of the Laplace operator on a manifold with periodic geodesics, Trudy Matem. Inst. Steklov, Vol. 179, 1988 (in Russian), English transl. in Proc. Steklov Institute of Mathematics, Vol. 179, 1989, pp. 35-53. | MR 964912 | Zbl 0701.58058

[13] M. Gutzwiller, Periodic orbits and classical quantization condition, J. Math. Phys., Vol. 12, 1971, pp. 345-358.

[14] B. Helffer, A. Martinez and D. Robert, Ergodicité et limite semi-classique, Commun. Math. Phys., Vol. 109, 1987, pp. 313-326. | MR 880418 | Zbl 0624.58039

[15] B. Helffer and D. Robert, Propriétes asymptotiques du spectre d'opérateurs pseudo-différentieles sur Rn, Comm. Partial Diff. Equations, Vol. 7, 1982, pp. 795-882. | MR 662451 | Zbl 0501.35081

[16] B. Helffer and D. Robert, Calcul fonctionnel par la transformation de Mellin, J. Funct. Anal., Vol. 53, 1983, pp. 246-268. | MR 724029 | Zbl 0524.35103

[17] H. Hofer and E. Zehnder, Symplectic Invariants and Hamiltonian Dynamics, Birkhäser, Basel, 1994. | MR 1306732 | Zbl 0837.58013

[ 18] L. Hörmander, Fourier integral operators I, Acta Math. Vol. 127, 1971, pp. 79-183. | MR 388463 | Zbl 0212.46601

[19] L. Hörmander, The Analysis of Linear Partial Differential Operators III, Springer, Berlin - Heidelberg - New York, 1985. | MR 781536 | Zbl 0601.35001

[20] L. Hörmander, The Analysis of Linear Partial Differential Operators IV, Springer, Berlin - Heidelberg - New York, 1985. | MR 404822

[21] V. Ivrii, Semi-classical microlocal analysis and precise spectral asymptotics, Ecole Polytechnique, Centre de Mathématiques, Preprints 1, 2, 3, 1991.

[22] E. Meinrenken, Semiclassical principal symbols and Gutzwiller's trace formula, Reports on Mathematical Physics, Vol. 31, 1992, pp. 279-295. | MR 1232640 | Zbl 0794.58046

[23] T. Paul et A. Uribe, Sur la formule semi-classique des traces, C. R, Acad. Sci. Paris, t. 313, Série I, 1991, pp. 217-222. | MR 1126383 | Zbl 0738.58046

[24] V. Petkov and G. Popov, On the Lebesgue measure of the periodic points of a contact manifold, Math. Z., Vol. 218, 1995, pp. 91-102. | MR 1312579 | Zbl 0816.58008

[25] V. Petkov et G. Popov, Une formule de trace semi-classique et asymptotiques de valeurs propres de l'opérateur de Schrödinger, C. R. Acad. Sci. Paris, t. 323, Série I, 1996, pp. 163-168. | MR 1402536 | Zbl 0858.35095

[26] V. Petkov and D. Robert, Asymptotiques semi-clasiques du spectre d'hamiltoniens quantiques et trajectoires classiques périodiques, Comm Part. Diff. Equations, Vol. 10, 1985, pp. 365-390. | MR 784682 | Zbl 0574.35067

[27] G. Popov, Length spectrum invariants of Riemannian manifolds, Math. Z., Vol. 213, 1993, pp. 311-351. | MR 1221719 | Zbl 0804.53068

[28] Yu Safarov, Asymptotics of the spectrum of a pseudodifferential operator with periodic characteristics, Zap. Nauchn. Sem. Leningrad. Otdel Mat. Inst. Steklov (LOMI). vol. 152. 1986, pp. 94-104 (in Russian), English translation in J. Soviet Math., Vol. 40, 1988. pp. 645-652. | MR 869246 | Zbl 0621.35071

[29] Yu. Safarov, Exact asymptotics of the spectrum of a boundary value problem and periodic billiards. Izv. AN SSSR, Ser. Mat,. Vol. 52, 1988, pp. 1230-1251 (in Russian), English translation in Math. USSR Izvestiya, Vol. 33, 1989, pp. 553-573. | MR 984217 | Zbl 0682.35082

[30] Yu. Safarov and D. Vasil'Ev, Branching Hamiltonian billiards, Doklady Akad. Nauk SSSR, Vol. 301, 1988, pp. 271-274, English translation, Soviet Math. Dokl., Vol. 38, 1989, pp. 64-68. | MR 967818 | Zbl 0671.58012

[31] A. Uribe and St. Zelditch, Spectral statistics on Zoll surfaces, Commun. Math. Pxhysics, Vol. 154, 1993, pp. 313-346. | MR 1224082 | Zbl 0791.58102

[32] A. Weinstein, On the hypotheses of Rabinowitz' periodic orbit theorems, J. Diff. Equations, Vol. 33, 1979, pp. 353-358. | MR 543704 | Zbl 0388.58020

[33] St. Zelditch, Kuznecov sum formulae and Szegö limit formulae on manifolds, Comm. Partial Diff. Equations, Vol. 17, 1992, pp. 221-260. | MR 1151262 | Zbl 0749.58062